RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2010, Volume 74, Issue 4  


In memory of Vladimir Igorevich Arnold
Spaces of differential forms and maps with controlled distortion
S. K. Vodop'yanov
5
On a problem of Berenstein–Gay and its generalizations
V. V. Volchkov, Vit. V. Volchkov
33
On the massiveness of exceptional sets of the maximum modulus principle
V. I. Danchenko
63
Steiner symmetrization and the initial coefficients of univalent functions
V. N. Dubinin
75
Gram's law and Selberg's conjecture on the distribution of zeros of the Riemann zeta function
M. A. Korolev
83
Real three-dimensional biquadrics
V. A. Krasnov
119
On polynomial integrals of a mechanical system on a two-dimensional torus
A. E. Mironov
145
Quasi-measures, Hausdorff $p$-measures and Walsh and Haar series
M. G. Plotnikov
157
On properties of the space of quantum states and their application to the construction of entanglement monotones
M. E. Shirokov
189
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019